# SDR DXTA2025032402799

- Difficulty date: March 23, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N368QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800073
- Aircraft time: 16,166 hours, 10,808 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: WHEN OPENING MAIN CABIN DOOR IT LOWERS AT AN ABNORMALLY RAPID RATE. WHEN CLOSING THE DOOR, DOOR FEELS ABNORMALLY HEAVY WHEN PULLING IT ONTO THE PRECATCH. INTERNAL TENSION SEEMS NOT TO BE PROPERLY ADJUSTED. CORRECTIVE ACTION; ADJUSTED MED CABLE TENSIONS BETWEEN 210 LBS AND 220 LBS NOT EXCEEDING 220 LBS PER MM. OPERATED DOOR CLOSURE AND OPENING AND FOUND TO BE OPERATING WITH LESS RAPID OPENING AND LESS HEAVY WHEN CLOSING AND GOOD AT THIS TIME IAW C680 MM 52-10-50.
